# SDR AALA20131115005

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 75,924 hours, 12,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE EXTERIOR FUSELAGE MOUNTED NR 6 SLIDE ILLUMINATION LIGHT INOPERATIVE.  REPLACED LAMP FOR LT SIDE NR 6 FUSELAGE MOUNTED SLIDE ILLUMINATION LIGHT.
